2019 - AI - Case Report - ENG - Neutropenic toxic epidermal necrolysis due to sulphonamide use


Bilen H., Sarı H. K.

Eurasian Journal of Toxicology, vol.1, no.3, pp.117-120, 2019 (Peer-Reviewed Journal)

  • Publication Type: Article / Case Report
  • Volume: 1 Issue: 3
  • Publication Date: 2019
  • Journal Name: Eurasian Journal of Toxicology
  • Journal Indexes: Other Indexes
  • Page Numbers: pp.117-120
  • Ataturk University Affiliated: Yes

Abstract

Toxic epidermal Necrolysis (TEN), which has high mortality and morbidity rates, often develops after medication. Clinically, at least 30% of the mucous membranes and skin are involved. Neutropenia is very rare in TEN cases and is directly related to mortality. We wanted to share a case diagnosed with TEN who developed neutropenia during follow-up and was discharged with full recovery with early diagnosis and effective treatment.

Key words: Cotrimoxazole, Toxic epidermal necrolysis, Neutropenia